# SDR QMLR20110311BL001

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 6,605 hours, 19,152 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 350A21105120
- Condition: Chafed
- Location: Zone 100
- Part time: 6,650 hours, 19,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, SEVERAL LOCATIONS ON THE INBD SECTION OF BOTH AFT COMPATMENTS CHAFING WAS DISCOVERED.  THE MFG HAS ISSED AN 8110-3 FOR THE REPAIRS NOTEING THAT THE MARGIN OF SAFETY HAS BEEN AFFECTED.
